The relatively exponential, logarithmic and circular functions in recursive function theory

R. L. Goodstein Leicester

TBD mathscidoc:1701.331094

Acta Mathematica, 92, (1), 171-190, 1954.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 113 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{r.1954the,
  title={The relatively exponential, logarithmic and circular functions in recursive function theory},
  author={R. L. Goodstein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203141101506803},
  booktitle={Acta Mathematica},
  volume={92},
  number={1},
  pages={171-190},
  year={1954},
}
R. L. Goodstein. The relatively exponential, logarithmic and circular functions in recursive function theory. 1954. Vol. 92. In Acta Mathematica. pp.171-190. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203141101506803.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved